VOL. 12 · NO. 2 | December 1988
 
VIEW ALL ABSTRACTS +
Front Matter
Tsukuba J. Math. 12 (2), (December 1988)
No abstract available
Articles
Tadashi Watanabe
Tsukuba J. Math. 12 (2), 273-319, (December 1988) DOI: 10.21099/tkbjm/1496160831
No abstract available
Mariko Yasugi
Tsukuba J. Math. 12 (2), 321-331, (December 1988) DOI: 10.21099/tkbjm/1496160832
No abstract available
Kazuhiro Kawamura
Tsukuba J. Math. 12 (2), 333-340, (December 1988) DOI: 10.21099/tkbjm/1496160833
No abstract available
Akira Ohbuchi
Tsukuba J. Math. 12 (2), 341-352, (December 1988) DOI: 10.21099/tkbjm/1496160834
No abstract available
Takahiro Motai
Tsukuba J. Math. 12 (2), 353-369, (December 1988) DOI: 10.21099/tkbjm/1496160835
Sitaramachandra Rao R., Sivaramakishnan R., Don Redmond
Tsukuba J. Math. 12 (2), 371-389, (December 1988) DOI: 10.21099/tkbjm/1496160836
No abstract available
Hiroshi Okuno
Tsukuba J. Math. 12 (2), 391-402, (December 1988) DOI: 10.21099/tkbjm/1496160837
No abstract available
Vanhecke L., Bueken P.
Tsukuba J. Math. 12 (2), 403-422, (December 1988) DOI: 10.21099/tkbjm/1496160838
No abstract available
Ahmad Zandi
Tsukuba J. Math. 12 (2), 423-440, (December 1988) DOI: 10.21099/tkbjm/1496160839
Colby R.R.
Tsukuba J. Math. 12 (2), 441-449, (December 1988) DOI: 10.21099/tkbjm/1496160840
No abstract available
He-Jin Kim
Tsukuba J. Math. 12 (2), 451-457, (December 1988) DOI: 10.21099/tkbjm/1496160841
No abstract available
Kenji Nishida
Tsukuba J. Math. 12 (2), 459-468, (December 1988) DOI: 10.21099/tkbjm/1496160842
No abstract available
Yasuo Nakanishi
Tsukuba J. Math. 12 (2), 469-476, (December 1988) DOI: 10.21099/tkbjm/1496160843
No abstract available
Yasushi Ishikawa
Tsukuba J. Math. 12 (2), 477-487, (December 1988) DOI: 10.21099/tkbjm/1496160844
No abstract available
Takashi Kimura
Tsukuba J. Math. 12 (2), 489-495, (December 1988) DOI: 10.21099/tkbjm/1496160845
No abstract available
Takehiro Ito
Tsukuba J. Math. 12 (2), 497-505, (December 1988) DOI: 10.21099/tkbjm/1496160846
No abstract available
Akira Ohbuchi
Tsukuba J. Math. 12 (2), 507-519, (December 1988) DOI: 10.21099/tkbjm/1496160847
No abstract available
Kazuhiro Kawamura
Tsukuba J. Math. 12 (2), 521-524, (December 1988) DOI: 10.21099/tkbjm/1496160848
No abstract available
Back to Top